# SDR DHL2002726504

- Difficulty date: April 15, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT NLG W/W FWD BULKHEAD LOWER I/B CORNER HAS 4 INCH CRACK.  CUT OUT CRACKED WEB & INSTALLED A WEB REPAIR DOUBLER.  CUT OUT CRACKED SECTION OF LOWER EXTRUSION ANGLE & INSTALLED AN EXTRUSION ANGLE REPAIR.
